# SDR SWIA201126579

- Difficulty date: June 16, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 33,219 hours, 48,364 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Regulator Valve
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE DUCT LEAK WARNING.  FOLLOWED QRH WHICH LED TO RIGHT ENGINE SHUT DOWN.  (FLT 1300)  REPLACED RIGHT DEICE PRESSURE REGULATOR VALVE.  P/N 38E96, S/N OFF RF-1805.
